MathSciNet Relay Station
MathSciNet bibliographic data
MR2001105 76U05 (35B40 35Q35 76B03 86A05)
Schonbek, Maria E.; Schonbek, Tomas P. Asymptotic behavior to dissipative quasi-geostrophic flows. SIAM J. Math. Anal. 35 (2003), no. 2, 357–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement